1. BulletBl. Sendov and H.S. Sendov,  Sector Analogue of the Gauss-Lucas Theorem, submitted (2017).

  2. BulletBl. Sendov and H.S. Sendov,  Duality between loci of complex polynomials and the zeros of polar derivatives,  submitted, 23 pages (2017).

  3. BulletH.S. Sendov and J. Xiao, Tauberian theorems for the mean of Lebegue-Stieltjes integrals, submitted (2017).

  4. BulletBl. Sendov and H.S. Sendov,  Stronger Rolle's Theorem for Complex Polynomials,  Proceedings of the American Mathematical Society, accepted 13 pages (2017).

  5. BulletT. Jiang and H.S. Sendov,  On differentiability of a class of orthogonally invariant functions on several operator variables,  Operators and Matrices, accepted 11 pages (2017).

  6. BulletT. Jiang and H.S. Sendov, A unified approach to operator monotone functions, submitted, Linear Algebra and its Applications, accepted 21 pages (2017).

  7. BulletT. Jiang, M.S. Mousavi, and H.S. Sendov, On the analyticity of k-isotropic functions, Linear and Multilinear Algebra, accepted 17 pages (2017).

  8. BulletM.S. Mousavi and H.S. Sendov, A unified approach to spectral and isotropic functions, SIAM Journal on Matrix Analysis, accepted 31 pages (2017).

  9. BulletBl. Sendov and H.S. Sendov, Separation of the Critical Points of a Polynomial, Proceedings of the Bulgarian Academy of Sciences,  5(70), (2017).

  10. BulletBl. Sendov and H.S. Sendov, On the zeros and critical points of polynomials with non-negative coefficients: a non-convex analogue of the Gauss-Lucas theorem, Constructive Approximation, 46(2), 305--317 (2017).

  11. BulletBl. Sendov and H.S. Sendov, Two Walsh-type theorems for the solutions of multi-affine symmetric polynomials, Progress in Approximation Theory and Applicable Complex Analysis - In the Memory of Q.I. Rahman, Springer-Verlag series in “Optimization and Its Applications”, 117, 145--162 (2017).

  12. BulletA. Daniilidis, J. Malick, and H.S. Sendov, Spectral (isotropic) manifolds and their dimension,  to appear in Journal d’Analyse Mathematique, Journal d'Analyse Mathematique, 128(1)  369--397 (2016).

  13. BulletH.S. Sendov and Sh. Shan, Properties of completely monotone and Bernstein functions related to the shape of their measures, Journal of Convex Analysis, 23(4) 981--1015 (2016).

  14. BulletB.P.W. Ames and H.S. Sendov, Derivatives of compound matrix-valued functions, accepted in  Journal of Mathematical Analysis and Applications, 433(2) 1459-1485 (2016).

  15. BulletCh. Planiden and H.S. Sendov, Some Geometric Properties of the Solutions of Complex Multi-Affine Polynomials of Degree Three,  Journal of Mathematical Analysis and Applications, 426(1) 312--329 (2015).

  16. BulletBl. Sendov and H.S. Sendov, Loci of complex polynomials, part II: polar derivatives, Mathematical Proceedings of the Cambridge Philosophical Society, 159(2) 253--273 (2015).

  17. BulletA. Daniilidis, J. Malick, and H.S. Sendov, On the structure of Locally symmetric manifolds, to appear in Journal of Convex Analysis, 22(2) 399--426 (2015).

  18. BulletH.S. Sendov and Sh. Shan, New representation theorems for completely monotone and Bernstein functions with convexity properties on their measures, Journal of Theoretical Probability, 28(4) 1689--1725 (2015).

  19. BulletBl. Sendov and H.S. Sendov, Loci of complex polynomials, part I, Transactions of the American Mathematical Society, 10(366) 5155--5184 (2014).

  20. BulletH.S. Sendov and R. Zitikis, The shape of the Borwein-Affleck-Girgensohn function generated by completely monotone and Bernstein functions, to appear in Journal of Optimization Theory and Applications, 160:67–89 (2014).

  21. BulletL. Yue, D. Murdoch, W. He, and H.S. Sendov, Cost-efficient Variable Selection Using Branching LARS, Journal of Biometrics and Biostatistics, 4:177, doi:10.4172/2155-6180.1000177 (2013).

  22. BulletBl. Sendov and H.S. Sendov, Extension of apolarity and Grace theorem, to appear in Mathematica Balcanica, (2012).

  23. BulletB.P.W. Ames and  H.S. Sendov, A new derivation of a formula by Kato, Linear Algebra and Its Applications, 436: 722--730 (2012).

  24. BulletH.S. Sendov, Y. Wang, and R. Zitikis, Log-supermodularity of weight functions and the loading monotonicity of weighted insurance premiums, submitted in Insurance Mathematics and Economics, 48 257--254 (2011).

  25. BulletC. Labbe, H.S. Sendov, and K.P. Sendova, The Gerber-Shiu function and the generalized Cramer-Lundberg model, Applied Mathematics and Computation, 218 3035--3056 (2011).

  26. BulletJ. Pena, and H.S. Sendov, Spectral self-concordant functions in the space of two by two symmetric matrices, Optimization,  60(4)  441--449 (2011).

  27. BulletB.P.W. Ames, and H.S. Sendov, Asymptotic Expansions of the ordered spectrum of symmetric operators, Nonlinear Analysis, Series A: Theory, Methods & Applications, 72(11) 4288--4297 (2010).

  28. BulletP. Fischer, and H.S. Sendov, On Malamud majorization and the extreme points of its level sets, Journal of Convex Analysis, 17(2) 485--507 (2010).

  29. BulletJ. Pena, and H.S. Sendov, Separable self-concordant spectral functions and a conjecture of Tuncel, Mathematial Programming, Series A,  125(1) 101--122 (2010).

  30. BulletA. Daniilidis, A.S. Lewis, J. Malick, and H.S. Sendov, Prox-regularity of Spectral Functions and Spectral Sets, Journal of Convex Analysis, 15(3) 547--560 (2008).

  31. BulletH.S. Sendov, Nonsmooth Analysis of Lorentz Invariant Functions, SIAM Journal on Optimization 18(3) 1106--1127 (2007).

  32. BulletH.S. Sendov, The Higher-Order Derivatives of Spectral Functions, Linear Algebra and its Applications  424(1) 240--281 (2007).

  33. BulletH. Bauschke, D.A. McLaren, and H.S. Sendov, Fitzpatrick Functions: Inequalities, Examples, and Remarks on a Problem by S. Fitzpatrick, Journal of Convex Analysis 13(3/4) 499--523 (2006).

  34. BulletH.S. Sendov, Generalized Hadamard Product and the Derivatives of Spectral Functions, SIAM Journal of Matrix Analysis 28(3) 667--681 (2006).

  35. BulletJ. Malick and H.S. Sendov, Clarke Generalized Jacobian of the Projection onto the Cone of Positive Semidefinite Matrices, Set-Valued Analysis 14(3) 273--293 (2006).

  36. BulletA.S. Lewis and H.S. Sendov, Nonsmooth Analysis of Singular Values. Part II: Applications, Set-Valued Analysis 13(3) 243--264 (2005).

  37. BulletA.S. Lewis and H.S. Sendov, Nonsmooth Analysis of Singular Values. Part I: Theory, Set-Valued Analysis 13(3) 213--241 (2005).

  38. BulletA.S. Lewis and H.S. Sendov, Quadratic expansions of spectral functions, Linear Algebra and its Applications 340 97--121 (2002).

  39. BulletH. Bauschke, O. Guler, A.S. Lewis and H.S. Sendov, Hyperbolic polynomials and convex analysis (short version) Canadian Journal of Mathematics 53 470--488 (2001).

  40. BulletH. Bauschke, O. Guler, A.S. Lewis and H.S. Sendov, Hyperbolic polynomials and convex analysis (long version) Research report CORR 98--29 (2001).

  41. BulletA.S. Lewis and H.S. Sendov, Twice differentiable spectral functions, SIAM Journal on Matrix Analysis on Matrix Analysis and Applications 23 368--386 (2001).

  42. BulletA.S. Lewis and H.S. Sendov, Self-concordant barriers for hyperbolic means, Mathematical Programming 91 1--10 (2001).